de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometries of second-row transition-metal complexes from density-functional theory

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons59083

Waller,  M. P.
Research Department Thiel, Max-Planck-Institut für Kohlenforschung, Max Planck Society;
Research Department Thiel, Max-Planck-Institut für Kohlenforschung, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons58468

Bühl,  M.
Research Department Thiel, Max-Planck-Institut für Kohlenforschung, Max Planck Society;
Research Department Thiel, Max-Planck-Institut für Kohlenforschung, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Waller, M. P., Braun, H., Hojdis, N., & Bühl, M. (2007). Geometries of second-row transition-metal complexes from density-functional theory. Journal of Chemical Theory and Computation, 3, 2234-2242. doi:10.1021/ct700178y.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-9127-9
Abstract
There is no abstract available